# SDR FDEA201106082159

- Difficulty date: June 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 36,545 hours, 35,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF ROLLER TRAY ON N01207 IN FWD CARGO COMPT BETWEEN FR 35 AND 36, FOUND CORROSION ON TOP OF FLOOR SUPPORT AT FRAME 35.  REPAIRED FLOOR SUPPORT AT FRAME 35 IAW SRM 53-10-15, FIG 207.
